Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 11, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 7, 2015, 2:03 PM MDT for Elbert County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2015, 2:03 PM MDT (20:03 UTC)
- Expired
- May 7, 2015, 2:30 PM MDT
- In force
- 27 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Elbert County, CO
The radar
The Denver radar (KFTG), 76 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
588 WUUS55 KBOU 072003 SVRBOU COC039-072030- /O.NEW.KBOU.SV.W.0011.150507T2003Z-150507T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 203 PM MDT THU MAY 7 2015 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO... * UNTIL 230 PM MDT * AT 202 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF RAMAH...OR 31 MILES WEST OF LIMON...MOVING EAST AT 10 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... SIMLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3913 10406 3913 10434 3920 10432 3924 10410 TIME...MOT...LOC 2002Z 257DEG 10KT 3914 10425 HAIL...1.25IN WIND...<50MPH $$ KRIEDERMAN
2 follow-up statements
886 WWUS55 KBOU 072018 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 218 PM MDT THU MAY 7 2015 COC039-072030- /O.CON.KBOU.SV.W.0011.000000T0000Z-150507T2030Z/ ELBERT CO- 218 PM MDT THU MAY 7 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR CENTRAL ELBERT COUNTY... AT 217 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAMAH...OR 28 MILES WEST OF LIMON...MOVING EAST AT 10 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... SIMLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3913 10406 3913 10427 3920 10426 3924 10410 TIME...MOT...LOC 2017Z 257DEG 10KT 3915 10420 HAIL...1.25IN WIND...<50MPH $$ KRIEDERMAN
703
WWUS55 KBOU 072030
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
230 PM MDT THU MAY 7 2015
COC039-072039-
/O.EXP.KBOU.SV.W.0011.000000T0000Z-150507T2030Z/
ELBERT CO-
230 PM MDT THU MAY 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELBERT COUNTY WILL
EXPIRE AT 230 PM MDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. EXPECT HEAVY RAIN
AND SMALL HAIL UP TO HALF INCH IN DIAMETER TO CONTINUE FOR THE NEXT
HALF HOUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3913 10406 3913 10427 3920 10426 3924 10410
TIME...MOT...LOC 2026Z 257DEG 10KT 3915 10420
$$
KRIEDERMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 10:11 AM MDT, 3 hours 52 minutes earlier.
Area forecast discussion, May 7, 10:11 AM MDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1011 AM MDT THU MAY 7 2015 .UPDATE... ISSUED AT 1010 AM MDT THU MAY 7 2015 CLOUDS ARE ERODING OVER THE MOUNTAINS...WITH MILD SOUTHWESTERLY FLOW ALOFT EXPECT RAPID DESTABLILIZATION LATE THIS MORNING...AND THUNDERSTORMS DEVELOPING. WE WILL CONTINUE TO SEE CLOUDS THIN OVER THE PALMER DIVIDE...AND THUNDERSTORMS SHOULD BEGIN THERE EARLY THIS AFTERNOON. OVER THE PALMER DIVIDE CAPES ARE FORECAST TO BE 400 TO 800, AND THERE IS SOME SPEED AND DIRECTIONAL SHEAR...SPC WILL PUT THIS AREA UNDER A SLIGHT RISK OF SEVERE IN THEIR LATEST OUTLOOK. WE CANNOT RULE OUT SIZABLE HAIL OR NON SUPERCELL TORNADOES OVER THE PALMER DIVIDE THIS AFTERNOON INTO EVENING. FURTHER NORTH OVER NORTHEAST COLORADO THUNDERSTORMS ARE EXPECTED WITH LESS OF A THREAT OF SEVERE WEATHER. SHOWERS AND THUNDERSTORMS WILL BE LIKELY THIS EVENING...THEN SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE NIGHT. SEE HYDRO SECTION BELOW FOR HEAVY RAIN POSSIBILITIES. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 442 AM MDT THU MAY 7 2015 WHAT A WEEK. AND IT LOOKS LIKE THINGS ARE GETTING READY TO GO AGAIN LATER THIS AFTERNOON. A SHORT WAVE EMBEDDED IN THE WEAK SOUTHWESTERLY FLOW ALOFT WILL MOVE ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING. A SURFACE COLD FRONT HAS ALSO MOVED DOWN OUT OF WYOMING WHICH WILL CREATE NORTHEAST AND EASTERLY LOW LEVEL FLOW ACROSS THE PLAINS THIS AFTERNOON. MODEL SOUNDINGS SHOW THE AIRMASS ALONG THE FRONT RANGE BECOMING MARGINALLY UNSTABLE THIS AFTERNOON...WITH AROUND 1000 J/KG OF CAPE FROM SURFACE PARCEL TEMPERATURES IN THE LOWER 60S AND DEW POINTS IN THE MID 40S. THE EASTERLY LOW LEVEL FLOW AND SOUTHWEST FLOW AT MID AND UPPER LEVELS WILL ALSO CREATE FAVORABLE HODOGRAPHS FOR WEAK SUPERCELL FORMATION. WITH THE HIGH HUMIDITY LEVELS...THUNDERSTORMS WILL BE EFFICIENT RAIN PRODUCERS WITH LOCALLY HEAVY RAIN POSSIBLE. MODEL QPF FIELDS INDICATE THAT SHOWER AND THUNDERSTORM ACTIVITY COULD CONTINUE WELL INTO THIS EVENING...IF NOT ALL NIGHT LONG. POPS IN THE LIKELY CATEGORY CERTAINLY LOOKED JUSTIFIED IN THIS SITUATION. RUNOFF FROM THE AFTERNOON AND EVENING THUNDERSTORMS WILL BE RAPID SINCE SOIL MOISTURE CONDITIONS WILL BE STARTING OUT AT MOIST OR SATURATED LEVELS...DEPENDING ON HOW MUCH RAIN HAS BEEN RECEIVED IN THE PAST 24-48 HOURS. HIGH TEMPERATURES ARE ONLY EXPECTED TO BE IN THE LOWER 60S...BUT THE ABUNDANT MOISTURE...FAVORABLE WIND PROFILE AND WEAK DYNAMIC FORCING FROM THE SHORT WAVE ALOFT WILL ALL COMBINE TO PRODUCE THE POSSIBLY STRONG THUNDERSTORMS. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 442 AM MDT THU MAY 7 2015 AN UPPER LEVEL LOW WILL BE OVER SRN NEVADA ON FRI AND THEN MOVE EAST INTO NERN ARIZONA BY 12Z SAT. MEANWHILE AT THE SFC LOW PRES WILL EXTEND FM WRN CO INTO NRN NM/SRN CO AS HIGH PRES EXTENDS FM THE NRN ROCKIES INTO THE NRN PLAINS. THIS WILL ALLOW FOR MAINLY ELY LOW LVL FLOW OVER NERN CO. COMBINATION OF DIFFLUENT FLOW ALOFT WITH WK DISTURBANCES EMBEDDED IN THE FLOW AHEAD OF THE MAIN UPPER LEVEL LEVEL LOW WILL LEAD TO A GOOD CHC OF SHOWERS AND TSTMS ACROSS MUCH OF THE AREA FRI THRU FRI NIGHT. ALTHOUGH OVERALL INSTABILITY WILL BE LIMITED SOUNDINGS ARE MOIST ADIABATIC WITH DECENT PRECIPITABLE WATER VALUES WHICH SHOULD ALLOW FOR SOME HEAVIER RAINFALL. BUFFER SOUNDINGS SHOW SNOW LEVELS WILL BE RATHER HIGH INITIALLY AND CONFINED TO AREAS ABV 10000 FT. HIGHS ON FRI DUE TO ABUNDANT CLOUD COVER OVER NERN CO WILL STAY MOSTLY IN THE LOWER TO MID 50S EXCEPT POSSIBLY OVER SRN LINCOLN COUNTY WHERE READINGS COULD RISE INTO THE LOWER 60S. ON SAT THE UPPER LEVEL LOW IS FCST TO MOVE RATHER RAPIDLY INTO SERN CO BY LATE IN THE AFTN AND THEN LIFT NNE INTO EXTREME NERN CO/SWRN NE BY 12Z SUN. MEANWHILE SFC LOW PRES WILL INTENSIFY OVER SERN CO ON SAT AND THEN MOVE INTO WRN KS BY SAT NIGHT AS A CDFNT MOVES ACROSS NERN CO SAT EVENING. QG FIELDS SHOW DECENT MID LVL ASCENT ACROSS THE AREA THRU 12Z SUN WITH INCREASING UPSLOPE COMPONENT LATE SAT AFTN INTO SAT NIGHT. IF THE UPPER LEVEL LOW DOES TRACK AS THE ECMWF AND GFS CURRENTLY SHOW THEN THERE WOULD BE MORE PCPN SAT THRU SAT NIGHT WITH THE POTENTIAL FOR HEAVY SNOW IN THE MTNS AND FOOTHILLS. BUFFER SOUNDINGS SHOW AIRMASS WILL BECOME COLD ENOUGH AT LOWER ELEVATIONS FOR RAIN TO CHANGE TO ALL SNOW LATE SAT NIGHT INTO SUN MORNING ACROSS THE PLAINS. DEPENDING ON HOW QUICKLY THE RAIN CHANGES TO SNOW SAT NIGHT THERE COULD BE SOME THREAT OF HEAVY WET SNOW ALONG THE FRONT RANGE URBAN CORRIDOR AND PORTIONS OF THE PLAINS INTO EARLY SUN. AS FOR HIGHS READINGS WILL HOLD MAINLY IN THE 50S OVER NERN CO ON SAT WITH WITH LOWER 60S POSSIBLE OVER THE FAR ERN AREAS. BY SUN THE MAIN UPPER LEVEL IS FCST TO MOVE NNE INTO NCNTRL NEBRASKA BY LATE AFTN AND THEN INTO CNTRL SOUTH DAKOTA BY SUN NIGHT. THUS PCPN SHOULD GRADUALLY END BY MIDDAY IN MOST AREAS IF THE SYSTEM MOVES AS FAST AS CURRENTLY SHOWN. HIGHS ON SUN OVER NERN CO WILL BE SEVERAL DEGREES BLO NORMAL WITH READINGS STAYING MAINLY IN THE 40S. IN FACT BY MON MORNING COULD SEE A HARD FREEZE OVER NERN CO. ON MON THE FLOW ALOFT WILL BECOME MORE WLY AS A FLAT UPPER LEVEL RIDGE DEVELOPS. AT THIS TIME NOT MUCH MOISTURE IS SHOWN SO WILL NOT MENTION ANY PCPN. MEANWHILE COOL SURFACE HIGH PRESSURE WILL STILL BE OVER THE AREA WHICH WILL KEEP HIGHS IN THE LOWER TO MID 50S ACROSS THE PLAINS. BY TUE AND WED THE FLOW ALOFT WILL BECOME MORE SWLY. AT THE SFC LOW PRES WILL DEVELOP FM CNTRL WY INTO CNTRL CO WITH SSE LOW LVL FLOW DEVELOPING EAST OF THE MTNS. SOME MID LVL MOISTURE WILL MOVE ACROSS THE RGN BOTH DAYS WHICH MAY BRING A SLIGHT CHC OF SHOWER/TSTMS TO THE MTNS. AT LOWER ELEVATIONS LOW LVL MOISTURE MAY INCREASE BY WED WHICH MAY LEAD TO A SLIGHT CHC OF TSTMS OVER NERN CO. TEMPERATURES SHOULD GRADUALLY RISE BACK TO SEASONAL LEVELS BY WEDNESDAY. && .AVIATION...(FOR THE TAFS THROUGH 18Z FRIDAY MORNING) ISSUED AT 1010 AM MDT THU MAY 7 2015 LOW CLOUDS WILL CONTINUE TO ERODE THIS MORNING...AND A FEW HOURS OF VFR CONDITIONS WILL DEVELOP EARLY THIS AFTERNOON. THUNDERSTORMS WILL DEVELOP AFTER 20Z...WITH AREAS OF MVFR CEILINGS AND VISIBILITIES NEAR STORMS. THUNDERSTORMS WILL BE LIKELY THIS EVENING...WITH SHOWERS LIKELY OVERNIGHT AND CONTINUED MVFR TO IFR CONDITIONS. && .HYDROLOGY... ISSUED AT 1010 AM MDT THU MAY 7 2015 THE HEAVIEST RAINS ARE EXPECTED FROM THE PALMER DIVIDE TO THE HIGHER FOOTHILLS AND EAST SLOPES OF THE NORTHERN MOUNTAINS. THESE AREAS MAY SEE UP TO AN INCH AND A HALF OF RAIN BY TOMORROW MORNING. WILL HAVE TO WATCH BURN AREAS...RIGHT NOW IT LOOKS THAT HEAVIER RAINS WILL BE AT HIGHER ELEVATIONS AND BURN AREAS MAY GET RAIN...BUT LESS THAN A HALF INCH. IN HIGHER ELEVATIONS WET SOILS MAY RESULT IN ROCK OR MUD SLIDES. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...RTG SHORT TERM...DANKERS LONG TERM...RPK AVIATION...RTG HYDROLOGY...RTG
Hazardous weather outlook, May 7, 10:35 AM MDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1035 AM MDT THU MAY 7 2015 COZ030>051-081645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1035 AM MDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THE WET AND COOL WEATHER PATTERN ACROSS COLORADO WILL CONTINUE TODAY AND TONIGHT AS AN UPPER LEVEL WEATHER DISTURBANCE TRACKS OVER THE STATE LATER TODAY. A VERY MOIST AIRMASS REMAINS IN PLACE TODAY WHICH WILL FEED INTO DEVELOPING SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT FROM THE SHOWERS AND THUNDERSTORMS ESPECIALLY FROM THE PALMER DIVIDE TO THE HIGHER FRONT RANGE FOOTHILLS. ON THE PALMER DIVIDE...THE THUNDERSTORMS MAY BE STRONG ENOUGH TO PRODUCE LARGE HAIL OR DAMAGING WINDS. BRIEF FUNNEL CLOUDS OR SHORT-LIVED TORNADOES WILL ALSO BE POSSIBLE WITH THUNDERSTORMS OVER ELBERT...LINCOLN AND SOUTHERN WASHINGTON COUNTIES. THE SNOW LEVEL WILL BE AROUND 10 THOUSAND FEET THROUGH TONIGHT WITH A FEW INCHES OF SNOW ACCUMULATING ABOVE TIMBERLINE. THE MOUNTAIN PASSES WILL MAINLY BE WET BUT COULD HAVE SOME SLUSH AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ON FRIDAY WITH SOME HEAVY RAIN POSSIBLE IN THE FOOTHILLS AND ACROSS NORTHEAST COLORADO. RAINFALL AMOUNTS UP TO AN INCH WILL BE POSSIBLE WITH UP 2 INCHES IN A FEW SPOTS OVER THE PLAINS. SOME MINOR FLOODING WILL BE POSSIBLE DUE TO SATURATED SOILS. IN THE MOUNTAINS THERE WILL BE SOME SNOW ABOVE 10000 FEET WITH ACCUMULATIONS OF 2 TO 4 INCHES POSSIBLE. FOR SATURDAY THROUGH SATURDAY NIGHT A STORM SYSTEM WILL MOVE FROM NORTHEAST ARIZONA INTO SOUTHEAST COLORADO AND THEN INTO NORTHWEST KANSAS BY EARLY SUNDAY. AS THIS SYSTEM MOVES ACROSS THE AREA THERE WILL BE MORE RAIN AND A FEW THUNDERSTORMS ON SATURDAY WITH HEAVY SNOW POSSIBLE IN THE MOUNTAINS AND FOOTHILLS. BY SATURDAY NIGHT COLDER TEMPERATURES WILL MOVE INTO NORTHEAST COLORADO WHICH WILL ALLOW FOR RAIN TO CHANGE TO SNOW. DEPENDING ON HOW QUICKLY THE RAIN CHANGES TO SNOW THERE COULD BE SOME POTENTIAL FOR HEAVY WET SNOW ALONG THE FRONT RANGE AND ACROSS PORTIONS OF THE PLAINS INTO EARLY SUNDAY. TRAVEL IN THE MOUNTAINS AND FOOTHILLS MAY BECOME DIFFICULT AT TIMES DUE TO SNOW COVERED ROADS...ESPECIALLY SATURDAY THROUGH SATURDAY NIGHT. A DRYING TREND IS EXPECTED BY EARLY NEXT WEEK AS AN UPPER RIDGE BUILDS OVER UTAH AND WESTERN COLORADO. TEMPERATURES WILL ALSO GRADUALLY RETURN TO SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY FOR THUNDERSTORMS THAT DEVELOP ON THE PALMER DIVIDE. REPORTS OF HEAVY RAINFALL WILL ALSO BE APPRECIATED.
In the hours before
Special weather statement, May 7, 1:00 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
100 PM MDT THU MAY 7 2015
COZ047-071945-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
100 PM MDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELBERT AND CENTRAL
LINCOLN COUNTIES UNTIL 145 PM MDT...
AT 1259 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHWEST OF KUTCH...OR 27 MILES SOUTHWEST OF LIMON...MOVING
EAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KUTCH.
LAT...LON 3891 10402 3892 10399 3896 10399 3901 10394
3910 10374 3910 10368 3890 10361 3887 10402
TIME...MOT...LOC 1859Z 259DEG 8KT 3893 10396
RTGLocal storm report, May 7, 1:54 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
154 PM MDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 9 WNW RAMAH 39.17N 104.32W
05/07/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:37 PM MDT | Areal Flood Advisory | BOU | Morgan, Weld | 3 hr |
| May 7, 1:00 PM MDT | Special Weather Statement | BOU | Lincoln | 45 min |
| May 7, 1:35 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 25 min |
| May 7, 2:39 PM MDT | Winter Storm Watch | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 39 hr |
| May 7, 3:38 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 67 min |
| May 7, 4:44 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.